# SDR ASOA201705191595

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15181
- Aircraft time: 22,147 hours, 15,640 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUESTS REPLACEMENT OF PASSENGER DOOR HINGE, FUSELAGE SIDE. REMOVED FUSELAGE PASSENGER DOOR HINGE AND INSTALLED NEW HINGE P/N SH670-31876-13 IAW SRM 53-21-23-201-007 AND DWG SH670-31810.
